American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 71 of 71 found      Go to page: 1 2 3

[61] Alberto Collino. A new proof of the Ran-Matsusaka criterion for Jacobians . Proc. Amer. Math. Soc. 92 (1984) 329-331. MR 759646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Edmond E. Griffin. On a family of special linear systems on algebraic curves . Proc. Amer. Math. Soc. 90 (1984) 355-359. MR 728347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Robert D. M. Accola. On cyclic trigonal Riemann surfaces. I . Trans. Amer. Math. Soc. 283 (1984) 423-449. MR 737877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Robert D. M. Accola. On defining equations for the Jacobian locus in genus five . Proc. Amer. Math. Soc. 89 (1983) 445-448. MR 715863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] George Kempf. Inversion of Abelian integrals. Bull. Amer. Math. Soc. 6 (1982) 25-32. MR 634432.
Abstract, references, and article information   
View Article: PDF

[66] Ron Donagi. The tetragonal construction. Bull. Amer. Math. Soc. 4 (1981) 181-185. MR 598683.
Abstract, references, and article information   
View Article: PDF

[67] H. P. Mckean and E. Trubowitz. Hill's surfaces and their theta functions. Bull. Amer. Math. Soc. 84 (1978) 1042-1085. MR 508448.
Abstract, references, and article information   
View Article: PDF

[68] Allen B. Altman and Steven L. Kleiman. Compactifying the Jacobian. Bull. Amer. Math. Soc. 82 (1976) 947-949. MR 0429908.
Abstract, references, and article information   
View Article: PDF

[69] Leon Masiewicki. Universal properties of Prym varieties with an application to algebraic curves of genus five . Trans. Amer. Math. Soc. 222 (1976) 221-240. MR 0422289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Solomon Lefschetz. On certain numerical invariants of algebraic varieties with application to abelian varieties (cont.) . Trans. Amer. Math. Soc. 22 (1921) 407-482. MR 1501180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Solomon Lefschetz. On certain numerical invariants of algebraic varieties with application to abelian varieties . Trans. Amer. Math. Soc. 22 (1921) 327-406. MR 1501178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 71 of 71 found      Go to page: 1 2 3